大学情報データベース

研究者 : 荒木 徹 12 件中 1 - 12 件目

表示件数

【論文】

On the secure domination numbers of maximal outerplanar graphs
【全著者名】 Araki, Toru; Yumoto, Issei
【掲載雑誌名】 DISCRETE APPLIED MATHEMATICS
【巻・号・頁】 236: 23-29
【発表年月】 2018年02月
COMPLETELY INDEPENDENT SPANNING TREES IN (PARTIAL) k-TREES
【全著者名】 Matsushita, Masayoshi; Otachi, Yota; Araki, Toru
【掲載雑誌名】 DISCUSSIONES MATHEMATICAE GRAPH THEORY
【巻・号・頁】 35(3): 427-437
【発表年月】 2015年
Dirac's Condition for Completely Independent Spanning Trees
【全著者名】 Araki, Toru
【掲載雑誌名】 JOURNAL OF GRAPH THEORY
【巻・号・頁】 77(3): 171-179
【発表年月】 2014年11月
Twin Domination Problems in Round Digraphs
【全著者名】 Nakajima, Tamaki; Tanaka, Yuuki; Araki, Toru
【掲載雑誌名】 IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES
【巻・号・頁】 E97A(6): 1192-1199
【発表年月】 2014年06月
Bipancyclicity of Cayley graphs generated by transpositions
【全著者名】 Y. Tanaka, Y. Kikuchi, T. Araki, Y. Shibata
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 310: 748-754
【発表年月】 2010年02月
Connected twin domination in de Bruijn and Kautz digraphs
【全著者名】 Toru Araki
【掲載雑誌名】 Discrete Mathematics
【発表年月】 2009年08月
Labeling bipartite permutation graphs with a condition at distance two
【全著者名】 Toru Araki
【掲載雑誌名】 Discrete Applied Mathematics
【巻・号・頁】 157(8): 1677-1686
【発表年月】 2009年08月
The k-tuple twin domination in de Bruijn and Kautz digraphs
【全著者名】 Toru ARaki
【掲載雑誌名】 Discrete Mathematics
【巻・号・頁】 308: 6406-6413
【発表年月】 2008年04月
On the k-tuple domination of de Bruijn and Kautz digraphs
【全著者名】 Toru Araki
【掲載雑誌名】 Information Processing Letters
【巻・号・頁】 104: 86-90
【発表年月】 2007年12月
Hamiltonian laceability of bubble-sort graphs with edge faults
【全著者名】 Toru Araki, Yosuke Kikuchi
【掲載雑誌名】 Information Sciences
【巻・号・頁】 177: 2679-2691
【発表年月】 2007年
On the k-tuple domination of de Bruijn and Kautz digraphs
【全著者名】 Toru ARaki
【掲載雑誌名】 Information Processing Letters
【巻・号・頁】 104: 84-90
【発表年月】 2007年
Hyper hamiltonian laceability of Cayley graphs generated by transpositions
【全著者名】 Toru Araki
【掲載雑誌名】 Networks
【巻・号・頁】 48(3): 121-124
【発表年月】 2006年